| Model Number |
WA29040A |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the rigid scope presented a connector that when attaching the to the main body, it floats and is loose.There were no reports of patient involvement.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report.The event when attaching the connector to the main body, it floats and is loose, was reported in error, and it would be unlikely to cause or contribute to a death or a serious injury if it were to recur.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.